# SDR CA100120003

- Difficulty date: January 14, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,459 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125006038
- Condition: Broken
- Location: Mlg Wheel
- Component: Wheel, 50068568R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSP IT WAS NOTED THAT THE NR 3 MAIN WHEEL PRESSURE WAS LOW.  DURING PREPARATIONS TO SERVICE IT, THE TECH FOUND THE WHEEL HALF ASSEMBLY BOLT BROKEN.  THE TIRE WAS DEFLATED AND THE WHEEL ASSY WAS REPLACED.
